# SDR 97ZZZX4335

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9129M
- Make and model: Cessna U206E
- Aircraft serial: U20601529
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Yoke
- Part number: 12436231
- Condition: Failed
- Location: Nlg
- Part time: 3,000 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CESSNA HEAVY DUTY NOSE FORK SHEARED NEXT TO 4 BOLTS THAT SECURE IT TO THE NOSE STRUT.  PN 1243620-1 NOSE GEAR HUB WAS NOT BROKEN AND DID NOT FAIL NOR DID THE 4 BOLTS.  THE YOKE SHOWED NO SIGNS OF CORROSION OR CRACKS PREVIOUS TO ACCIDENT.
